Comments for Crohn's Disease And Aspirin?

Average Rating starstarstarstarstar

Click here to add your own comments

May 27, 2010
Rating
starstarstarstarstar
Reply To Crohn's Disease And Aspirin.
by: Inna

Hello Edward,

Thanks for your question.

Yes, there's a lot of buzz about aspirin connection to Crohns disease recently. There are many possible causes of Crohn's disease. You can read about all of them on my Possible Causes page.

Could aspirin be a real cause of Crohn's disease? The recent study suggested that people using aspirin regularly for a year or more were around five times more likely to develop Crohn's disease.

Now, does that sound surprising to you? It doesn't surprise me at all. I have seen patients come back to the pharmacy with nausea, vomiting and even bleeding after just a few doses of aspirin taking on empty stomach.

Some patients are more sensitive to it than others, but most patients find regular aspirin (not the enteric coated one) to be very irritating to the gastric mucosa. And now imagine taking this potent medication for years?

But could be the single possible cause of Crohns disease? Most likely not. There's so much involved when diagnosing Crohn's disease patient. There could be so many reasons and causes for Crohn's.

As a pharmacist I knew many possible causes of Crohns disease, but now that I also practice Functional Medicine many other things I would look into to get to the root of the problem and to the possible cause of Crohn's disease. But it really must be on an individual level of each and every patient to get to the real cause of their Crohn's disease. And I can help you find you that cause with Functional Medicine method. You can contact me on the Contact US page for an appointment.

All the best to you, Inna

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask Questions.

Return to Crohn's Disease And Aspirin?.

My New! Book Will Help You!

Check it out HERE.